# SDR QMLA2020032020014

- Difficulty date: March 13, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N912EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0421
- Aircraft time: 5,349 hours, 12,150 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Lt Engine
- Part time: 5,349 hours, 12,150 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TWO IDENTICAL CRACKS, ONE IS ON THE LH ENGINE COWLING AND THE OTHER IS ON THE RH ENGINE COWLING. THE CRACKS GO FROM THE TOP ENGINE INSPECTION DOOR TO THE NACA INLET. THESE ARE COMMON CRACKS AND WERE FOUND ON A RECEIVING INSPECTION OF THIS AIRCRAFT. *** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION FOR HEAVY MAINTENANCE, AND TO REPAIR THESE CRACKS. ***
